Journal of Symbolic Logic

Finitely Based Theories

Ehud Hrushovski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

A stable theory is finitely based if every set of indiscernibles is based on a finite subset. This is a common generalization of superstability and 1-basedness. We show that if such theories have more than one model they must have infinitely many, and prove some other conjectures.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 1 (1989), 221-225.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742862

Mathematical Reviews number (MathSciNet)
MR987333

Zentralblatt MATH identifier
0682.03017

JSTOR
links.jstor.org

Citation

Hrushovski, Ehud. Finitely Based Theories. J. Symbolic Logic 54 (1989), no. 1, 221--225. https://projecteuclid.org/euclid.jsl/1183742862


Export citation